Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at May 30, 2015, 1:47 PM EDT for Grant County, Indiana. It was in force for 43 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2015, 1:47 PM EDT (17:47 UTC)
- Expired
- May 30, 2015, 2:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Grant County, IN
The radar
The Northern Indiana radar (KIWX), 89 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 2:05 PM EDT | TSTM WND DMG | 1 Nne Marion, IN | |
| May 30, 2:05 PM EDT | TSTM WND DMG | Marion, IN | LARGE TREE DOWN ACROSS LINCOLN BLVD |
| May 30, 2:05 PM EDT | TSTM WND GST 60 | 1 Nne Marion, IN | |
| May 30, 2:05 PM EDT | TSTM WND GST 60 | Marion, IN | PEA SIZE HAIL AND ZERO VISIBILITY WITH HEAVY RAIN |
| May 30, 2:30 PM EDT | TSTM WND GST 60 | 1 Ne Lake Wood, IN | |
| May 30, 2:30 PM EDT | TSTM WND GST 60 | 5 E Marion, IN | REPORTED AT INTERSECTION OF CR 125N AND 1000E |
| May 30, 2:30 PM EDT | HAIL 1 | 1 Ne Lake Wood, IN | |
| May 30, 2:30 PM EDT | HAIL 1 | 5 E Marion, IN | REPORTED AT INTERSECTION OF CR 125N AND 1000E |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS53 KIWX 301747
SVRIWX
INC053-301830-
/O.NEW.KIWX.SV.W.0020.150530T1747Z-150530T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
147 PM EDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRANT COUNTY IN CENTRAL INDIANA...
* UNTIL 230 PM EDT
* AT 144 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWAYZEE...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARION...GAS CITY...SWEETSER...JONESBORO...VAN BUREN...ROSEBURG...
HOME CORNER...LAKE WOOD...HANFIELD...LANDESS AND ARCANA.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 259 AND
273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4054 8587 4068 8561 4067 8546 4058 8545
4049 8545 4042 8579
TIME...MOT...LOC 1746Z 239DEG 29KT 4051 8573
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
033
WWUS53 KIWX 301807
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
207 PM EDT SAT MAY 30 2015
INC053-301830-
/O.CON.KIWX.SV.W.0020.000000T0000Z-150530T1830Z/
GRANT IN-
207 PM EDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GRANT COUNTY
UNTIL 230 PM EDT...
AT 205 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VAN BUREN...
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VAN BUREN.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 259 AND
273.
A TRAINED SPOTTER HAS REPORTED ESTIMATED 60 MPH WIND GUSTS WITH THIS
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
NORTHERN INDIANA.
&&
LAT...LON 4045 8572 4055 8579 4067 8562 4067 8546
4058 8545 4049 8545
TIME...MOT...LOC 1806Z 239DEG 29KT 4059 8555
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:05 AM EDT, 7 hours 42 minutes earlier.
Area forecast discussion, May 30, 6:05 AM EDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
605 AM EDT SAT MAY 30 2015
.SYNOPSIS...
ISSUED AT 429 AM EDT SAT MAY 30 2015
A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA TODAY
CAUSING SHOWERS AND THUNDERSTORMS. RAIN WILL CONTINUE TONIGHT AND
SUNDAY MORNING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG THE
FRONT. HIGHS TODAY WILL RANGE FROM THE LOWER 70S OVER SOUTHWEST
MICHIGAN TO THE LOWER 80S OVER NORTHWEST OHIO AND NORTHEAST
INDIANA WITH LOWS TONIGHT RANGING FROM THE UPPER 40S OVER SOUTHERN
MICHIGAN TO THE UPPER 50S OVER CENTRAL PORTIONS OF INDIANA AND
OHIO.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 429 AM EDT SAT MAY 30 2015
UPR LEVEL TROF OVER THE NRN PLAINS THIS MORNING EXPECTED TO MOVE
E-SE TO WI/IL BY SUNDAY MORNING. ASSOCIATED SFC CDFNT SHOULD DROP SE
ACROSS OUR CWA TODAY WITH VORT MAX/SFC WAVE OVER ARKANSAS LIFTING NE
INTO CENTRAL INDIANA TONIGHT. GENERALLY WK INSTABILITY EXPECTED
ACROSS THE AREA TODAY AS SHOWERS/CLOUD COVER LIMIT HEATING HWVR
MODERATE INSTABILITY MAY DEVELOP SE PORTION OF CWA WHERE FROPA WILL
HOLD OFF TIL THIS EVE. THIS COULD RESULT IN SOME STORMS WITH STRONG
GUSTY WINDS... THOUGH EXPECT ALL WILL REMAIN BLO SVR LEVELS GIVEN
LACK OF SGFNT DEEP LAYER SHEAR. POTENTIAL FOR HEAVY RAINFALL
AS SOME TRAINING OF ECHOES IN WARM/MOIST AIRMASS PSBL ALONG/AHEAD OF
THE FRONT TODAY AND EXTENSIVE POST FRONTAL RAINFALL ASSOCIATED
WITH UPR LEVEL JET DYNAMICS/MID LEVEL DEFORMATION ZONE TONIGHT.
00Z MODELS HAVE HEAVY QPF IN OUR AREA BUT DIFFER ON LOCATION.
PREFER NAM/ECMWF WITH HEAVIEST RAINFALL AXIS CLOSER TO FRONT
ACROSS NE INDIANA/SE MICHIGAN TONIGHT AS OPPOSED TO FARTHER NW
AXIS FCST BY GFS. IT HAS BEEN RATHER DRY ACROSS OUR AREA RECENTLY
AND RIVER FLOWS GENERALLY RUNNING BLO NORMAL IN OUR CWA SO WHILE
SOME FLOODING MAY BE PSBL OVER THE NEXT 24HRS... CONFIDENCE NOT
HIGH ENOUGH ATTM TO ISSUE A FLOOD WATCH. HIGHS TODAY EXPECTED TO
RANGE FROM THE L70S NW TO THE L80S SE... WITH TEMPS FALLING AFTER
FROPA... ESPECIALLY NW WITH SOME LAKE MICHIGAN ENHANCEMENT OF THE
CDFNT. WAVE RIDING ALONG FRONT TONIGHT SHOULD TEMPER CAA WITH LOWS
FCST TO RANGE FROM THE U40S NW TO THE U50S SE.
&&
.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 429 AM EDT SAT MAY 30 2015
ENERGY CURRENTLY OVER ARKANSAS WILL EJECT SLOWLY NORTHEAST INTO THE
UPPER OHIO VALLEY BY SUNDAY MORNING. DEEPENING SFC WAVE WILL BE
MOVING NORTHEAST ALONG A STALLED BOUNDARY WITH AN AREA OF RAIN ALONG
AND NORTH OF THE TRACK. WHILE MODELS DO VARY ON POSITIONING OF
REMNANTS OF WHAT SHOULD BE A RATHER LARGE AREA OF
RAIN/RAINSHOWERS...THEY AT LEAST HAVE COME INTO SUFFICIENT AGREEMENT
TO NUDGED POPS UPWARDS MAINLY SE AND NE SUNDAY MORNING. BAROCLINIC
ZONE MAY BE SLOW TO SHIFT SE THROUGH THE DAY SO HAVE LEFT CHC POPS
IN SE AREAS INTO THE AFTERNOON. A FEW OF THE MODELS ATTEMPT TO BRING
MORE THAN AN INCH OF QPF SUNDAY MORNING TO SOME SPOTS. WITH PWATS
SLOWLY DECREASING AND SOMEWHAT PROGRESSIVE NATURE MODELS HAVE LEANED
TOWARDS MORE SUBDUED QPF GRIDS FROM SUPERBLEND OF MODELS. WITH THE
EXPECTED CLOUD COVER AND RAINFALL...MODEL GUIDANCE TANKED HIGHS BACK
INTO THE 50S IN SOME SPOTS NORTH OF THE LOW TRACK. TREND HAS BEEN
COLDER AND WILL CONTINUE IT AS A SLIGHTLY FASTER PACE. THIS COMBINED
WITH BREEZY CONDITIONS WILL MAKE FOR A BLUSTERY END TO MAY.
UPPER LEVEL WAVE WILL DIVE OUT OF CANADA INTO THE EASTERN GREAT
LAKES AND PHASES WITH REMNANTS OF UPPER OHIO VALLEY ENERGY. THIS
WILL KEEP COOL CONDITIONS IN PLACE MONDAY AND TUESDAY WITH BELOW
NORMAL HIGHS IN THE MID 60S TO MID 70S. INCREASING LOW LEVEL FLOW
AND WARMER TEMPERATURES WILL MOVE BACK INTO THE REGION FOR THE
MIDDLE AND LATTER PARTS OF THE WEEK. MODELS STILL ATTEMPTING TO
DEVELOP SHOWERS HERE AND THERE THURS INTO FRIDAY BUT NO REAL CLEAR
SIGNALS AT THIS TIME FOR MORE FOCUSED CHANCES AS WHAT DOES DEVELOP
MAY BE DIURNALLY BASED. WILL STICK WITH SLGT CHC TO CHC POPS FOR THE
TIME BEING WITH TEMPERATURES BACK NEAR/ABOVE NORMAL.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 06Z SATURDAY NIGHT) ISSUED
AT 603 AM EDT SAT MAY 30 2015
LARGE AREA OF SHRA AND ISOLATED TS ACROSS IL/NW INDIANA MAKING
SLOW EASTWARD PROGRESS AHEAD OF SLOW MOVG FRONT/UPR TROF OVER THE UPR
MIDWEST/PLAINS. SHRA SHOULD IMPACT KSBN WITH MVFR CONDITIONS
THROUGH THE DAY...LOWERING TO IFR TONIGHT AS A WAVE MOVES NE ALONG
THE FRONT. SHRA SHOULD BE MORE SCT ACROSS NE INDIANA TODAY
ALLOWING FOR BETTER DESTABILIZATION... SETTING THE STAGE FOR TSRA
THIS AFTN. THIS TOO SHOULD TRANSITION TO STEADY RAIN WITH IFR
CONDITIONS THIS EVE AS CDFNT PASSES AND ARKANSAS VORT MAX LIFTS
INTO CENTRAL INDIANA.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...BEACH HAZARDS STATEMENT FROM 1 PM CDT THIS AFTERNOON THROUGH
SUNDAY EVENING FOR INZ003.
MI...BEACH HAZARDS STATEMENT FROM 2 PM EDT THIS AFTERNOON THROUGH
SUNDAY EVENING FOR MIZ077.
OH...NONE.
LM...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM EDT SUNDAY
FOR LMZ043-046.
&&
SYNOPSIS...JT
SHORT TERM...JT
LONG TERM...FISHER
AVIATION...JT
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, May 30, 4:43 AM EDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 AM EDT SAT MAY 30 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-310845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 443 AM EDT SAT MAY 30 2015 /343 AM CDT SAT MAY 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. RAINFALL MAY BE HEAVY AT TIMES...WITH PONDING OF WATER POSSIBLE IN POOR DRAINAGE AND LOW AREAS. THE STRONGER STORMS MAY PRODUCE WIND GUSTS TO 50 MPH ALONG WITH SMALL HAIL ROUGHLY SOUTHEAST OF INTERSTATE 69. HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE MICHIGAN BEACHES...ESPECIALLY THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE MICHIGAN BEACHES THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-310845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 443 AM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. WINDS AND WAVES MAY BE LOCALLY HIGHER IN THE VICINITY OF THE STRONGER STORMS. THIS COMBINED WITH INCREASE WAVE HEIGHTS WILL BRING A INCREASED RISK TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, May 30, 1:41 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
141 PM EDT SAT MAY 30 2015
INZ022>026-032-033-301845-
BLACKFORD IN-CASS IN-GRANT IN-HUNTINGTON IN-MIAMI IN-WABASH IN-WELLS
IN-
141 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORMS MOVING TOWARD BLACKFORD...GRANT...SOUTHERN
CASS...WELLS...SOUTHERN MIAMI...HUNTINGTON...WABASH AND EXTREME
SOUTHWESTERN ALLEN COUNTIES...
AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM
MEXICO TO SWAYZEE TO 39 MILES SOUTH OF FAIRMOUNT...MOVING
NORTHEAST AT 30 MPH.
ANY OF THESE SHOWERS AND THUNDERSTORMS ARE CAPABLE OF PRODUCING
WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY DOWNPOURS THAT MAY LEAD TO SOME PONDING ON ROADWAYS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
WABASH...
MARION...
FAIRMOUNT...
GAS CITY...
UPLAND...
HUNTINGTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4040 8587 4058 8587 4058 8637 4070 8638
4070 8648 4100 8558 4093 8533 4092 8533
4087 8510 4039 8532
TIME...MOT...LOC 1740Z 225DEG 27KT 4084 8605 4049 8578
4034 8581 3991 8590The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:37 AM EDT | Beach Hazards Statement | IWX | 41 hr | |
| May 30, 1:41 PM EDT | Special Weather Statement | IWX | Blackford, Grant, Huntington, Miami, Wabash, Wells | 64 min |
| May 30, 2:18 PM EDT | Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 23 hr |
| May 30, 2:25 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Jay, Wells | 65 min |
| May 30, 3:05 PM EDT | Special Weather Statement | IWX | Miami | 40 min |
| May 30, 3:30 PM EDT | Special Weather Statement | IWX | Kosciusko | 45 min |
| May 30, 3:35 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko | 40 min |
| May 30, 4:08 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 37 min |
| May 30, 4:16 PM EDT | Special Weather Statement | IWX | Cass, Miami | 59 min |
| May 30, 4:45 PM EDT | Special Weather Statement | IWX | LaGrange | 60 min |
| May 30, 5:33 PM EDT | Special Weather Statement | IWX | Elkhart | 42 min |
| May 30, 5:37 PM EDT | Special Weather Statement | IWX | Blackford, Grant, Huntington, Wabash | 38 min |
| May 30, 5:57 PM EDT | Special Weather Statement | IWX | Pulaski, Starke | 48 min |
| May 30, 6:05 PM EDT | Areal Flood Advisory | IWX | Elkhart, LaGrange | 3 hr |
| May 30, 6:10 PM EDT | Special Weather Statement | IWX | Blackford, Wells | 50 min |
| May 30, 6:21 PM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Grant, Huntington, Wells | 3 hr |
| May 30, 6:43 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 47 min |
| May 30, 6:49 PM EDT | Special Weather Statement | IWX | Allen | 26 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.